# SDR 9601506302

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662US
- Make and model: Boeing 747451
- Aircraft serial: 23720
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, THE FLOOR PATH EMERGENCY LIGHTS BETWEEN SEAT ROWS 35 TO 43 WERE FOUND INOPERATIVE.  RECONNECTED EMERGENCY LIGHT CONNECTOR AT SEAT ROW 43 AND OPERATIONAL CHECK OK.
